JOURNAL ARTICLE

Staphylococcal toxic shock syndrome caused by tampon use

Cian McDermott, Michael Sheridan
Case Reports in Critical Care 2015, 2015: 640373
25692047
The authors report a case of near-fatal sepsis with multiorgan failure resulting from a Staphylococcal tampon-associated toxic shock syndrome, requiring a lengthy critical care admission. Successful treatment of this condition focuses on early identification, source control, and administration of antimicrobial agents. Intravenous immunoglobulin therapy used early may prevent widespread tissue necrosis.

Full Text Links

We have located open access full text paper links.

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
25692047
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"